| Model Number |
DRIVER, T10 HEXALOBE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 9/25/2023, an fda medwatch notification was received via email.A facility representative reported that an ar-8944dh t10 hexalobe driver tip broke off in a distal locking screw head.The tip was about 2mm, and it could not be removed from the head of the screw.This was discovered during a procedure on (b)(6) 2023.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing/over-engaging the driver within the screw during use.